# SDR SWAA2012031902380

- Difficulty date: March 12, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 29,039 hours, 16,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 65691765
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR MOUNT CORRODED AT BS 312.  REPAIRED MOUNT PER MM.
